MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGILE ESOPHAGEAL OTW; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION AGILE ESOPHAGEAL OTW; PROSTHESIS, ESOPHAGEAL
Model Number M00517730
Medical Device Problem Codes Activation Failure (3270); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code a010402 captures the reportable event of stent migration imdrf device code a150101 captures the reportable event of stent failure to expand.Imdrf patient code e2401 captures the reportable event of patient not doing well.Imdrf impact code f2301 captures the reportable event of the physician then used a retrieval loop to pull the stent 5cm up towards the mouth.Imdrf impact code f2202 captures the reportable event of the stent was noted to have migrated and did not expand under endoscopic visualization.
 
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal partially covered otw stent was implanted to treat an esophageal cancer during a stent placement procedure performed on an (b)(6) 2024.During the procedure, the stent was able to be deployed.However, post stent placement, chest xray revealed that the stent had not fully expanded.The patient was not doing well and was brought back for emergent follow up.Under endoscopic visualization, it was noted that the stent had migrated and did not expand.The physician then used a retrieval loop to pull the stent 5cm up towards the mouth.The stent remains implanted, and the physician scheduled a removal or revision of the stent on (b)(6) 2024.A wallflex partially covered esophageal stent is scheduled to be placed.

Brand Name
AGILE ESOPHAGEAL OTW
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20335992
Report Number3005099803-2024-04717
Device Sequence Number9603056
Product Code ESW
UDI-Device Identifier00191506006600
UDI-Public00191506006600
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K211960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00517730
Device Catalogue Number1773
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown